# SDR CA090616008

- Difficulty date: June 11, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- Propeller: Hartzl HCE4A3D
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: 974033813
- Condition: Failed
- Location: Buss Tie
- Part time: 195 hours
- Component: Pwr Junction, Leach
- Component part number: 974033813
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PRIOR TO DEPARTURE, CREW NOTED THE BUSS TIE CB WAS POPPED.  THE CB WAS RESET AND A NORMAL ENGINE START WAS CARRIED OUT.  ON CLIMB OUT THE AMBER BUSS T CASS MESSAGE DISPLAYED AND THE BUSS TIE S/B POPPED.  CREW RETURNED TO BASE.  DURING THE TROUBLESHOOTING PROCEDURE IT WAS NOTED THE LT PWR JCT BOX WAS DEFECTIVE AND REPLACED WITH A SERVICEABLE SPARE.  FUNCTION TEST WAS CARRIED OUT IAW CH 25-52 AND REPLACEMENT WAS DEEMED SERVICABLE.  A NORMAL GROUND RUN WAS CONDUCTED AND ACFT RETURNED TO SERVICE.  NOTE: THIS IS THE SECOND FAILURE OF THIS ASSY SINCE NEW TT 870 HRS THE DEFECTIVE UNIT IS BEING RETURNED TO MFG FOR INVESTIGATION.
